# SDR SWAA022693

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 25,146 hours, 21,800 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR FRAME CRACKED AT AFT LOWER CORNER.  REPAIRED DOOR FRAME PER SRM.
